# SDR CA150128002

- Difficulty date: January 26, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 5,038 hours
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 712 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING VISUAL INSPECTON OF FINLET ATTACH FITTING ON RT HORIZONTAL STAB FRONT SPAR, THE O/B LWR FINLET FITTING WAS FOUND CRACKED.
